Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 31, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 30, 2019, 6:56 PM CDT for Douglas County, Missouri. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 30, 2019, 7:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Douglas County, MO
The radar
The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:59 PM CDT | TSTM WND DMG | Squires, MO | TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF SQUIRES. DAMAGE WAS COINCIDENT WITH AN POSSIBLE TORNADO SIGNATURE FROM DOPPLER RADAR. |
| Apr 30, 6:59 PM CDT | TSTM WND DMG | Squires, MO | TREES DOWN ALONG HIGHWAY JJ SOUTHWEST OF SQUIRES. SUBSEQUENT REPORTS OF A BARN DESTROYED AND POWER LINES DOWN AS WELL. DAMAGE WAS COINCIDENT WITH AN POSSIBLE TORNADO SIGNATURE FROM DOPPLER RADAR. |
| Apr 30, 7:06 PM CDT | TORNADO | 5 Wsw Brushyknob, MO | NWS STORM SURVEY CONFIRMED AN EF-1 TORNADO WITH MAXIMUM WINDS OF 100 MPH THAT SNAPPED NUMEROUS LARGE TREES ALONG AND NORTH OF HUNTER CREEK IN DOUGLAS COUNTY. MORE MINOR TREE DAMAGE OCCURRED ALONG THE PATH, ENDING BETWEEN CO ROAD 213 AND HIGHWAY 76. TOTAL PATH |
| Apr 30, 7:20 PM CDT | HAIL 1 | 2 Se Ava, MO | QUARTER SIZE HAIL NEAR THE SOUTH SIDE OF AVA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
932
WFUS53 KSGF 302356
TORSGF
MOC067-010045-
/O.NEW.KSGF.TO.W.0031.190430T2356Z-190501T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
656 PM CDT TUE APR 30 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Central Douglas County in southwestern Missouri...
* Until 745 PM CDT.
* At 656 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ava, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Drury... Vanzant...
Squires... Brushyknob...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3683 9262 3684 9266 3687 9268 3693 9263
3701 9253 3706 9245 3706 9223 3700 9220
3694 9220 3690 9230 3685 9247
TIME...MOT...LOC 2356Z 238DEG 29KT 3687 9260
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cramer2 follow-up statements
219
WWUS53 KSGF 010006
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
706 PM CDT TUE APR 30 2019
MOC067-010045-
/O.CON.KSGF.TO.W.0031.000000T0000Z-190501T0045Z/
Douglas MO-
706 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN DOUGLAS COUNTY...
At 706 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ava, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brushyknob...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3688 9255 3688 9261 3691 9262 3693 9263
3701 9253 3706 9245 3706 9223 3704 9222
3699 9226 3693 9242
TIME...MOT...LOC 0006Z 222DEG 28KT 3693 9255
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cramer732
WWUS53 KSGF 010045
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
745 PM CDT TUE APR 30 2019
MOC067-010055-
/O.EXP.KSGF.TO.W.0031.000000T0000Z-190501T0045Z/
Douglas MO-
745 PM CDT TUE APR 30 2019
...THE TORNADO WARNING FOR NORTHEASTERN DOUGLAS COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Missouri.
LAT...LON 3688 9255 3688 9261 3691 9262 3693 9263
3701 9253 3706 9245 3706 9223 3704 9222
3699 9226 3693 9242
TIME...MOT...LOC 0045Z 238DEG 29KT 3709 9222
$$
CramerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:24 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 30, 6:24 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 PM CDT Tue Apr 30 2019
.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Apr 30 2019
Rather active pattern setting up across the area at mid afternoon.
Several supercells have initiated over NE OK and have moved into
the area. The RUC is indicating that instability as well as the h8
winds will continue to increase from late this afternoon into this
evening. With 0-6km bulk shear values around 50 kts at this
time...all modes of severe weather will be possible.
Surface front is currently situated from about Ft. Scott KS to
Rolla. The warm front will lift northward overnight as a surface
wave moves up the front...however...the cold front will remain
anchored over southeast Kansas as the wave moves up the front.
This will create a heavy rain scenario over southeast Kansas and
western Missouri as cells will continue to train along the front.
As the night progresses...models are hinting at the supercells
eventually evolving into a more linear mode of convection during
the overnight hours. This will increase the damaging wind and
QLCS tornado threat as well. As the line moves through...it should
stabilize the atmosphere into the morning but with the heating of
the day...could see another round of severe weather developing
tomorrow afternoon.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Apr 30 2019
As the main upper level wave begins to eject into the Plains on
Thursday...the surface front will begin to make some eastward
progress. The front should push through the region Thursday night
into Friday. However...it may be Saturday morning before the rain
finally pushes completely out of the area.
We then have about a 24-hr break before the pattern repeats itself
once again. A surface front moves southward into the region on
Sunday...stalls...and meanders across the region through the
remainder of the forecast period. An upper low digs into the
longwave trough over southern California and puts us back into
southwest flow.
Temperatures for the most part will hold fairly steady with highs
in the 70s and lows in the 50s. Day-to-day variations will be
dependent upon cloud cover and rainfall.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Apr 30 2019
Convection continuing across the forecast area at this time. Most
areas outside of the convection are either VFR or MVFR with MVFR
to IFR conditions within the convection. The exception to this is
over west central Missouri and extreme southeast Kansas where most
areas are MVFR to IFR.
The low level jet will increase over night keeping winds up and
occasionally especially on the Ozark Plateau. Could also see some
LLWS between 03-09z across the area. Periods of convective
activity are expected through the forecast area.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...GaedeHazardous weather outlook, Apr 30, 4:09 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 409 PM CDT Tue Apr 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012115- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 409 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Numerous showers and thunderstorms will continue to move northeast into the outlook area late this afternoon into tonight. Supercell thunderstorms are expected with tornadoes, large hail, and damaging winds all possible. The thunderstorms are then expected to develop into a squall line this evening and push eastward across the area tonight. This will include a threat for damaging winds to 70 mph and tornadoes. Portions of the squall line which bow out towards the northeast will have an enhanced tornado threat. An elevated threat for flash flooding exists for today and tonight as multiple rounds of heavy rainfall are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms and flooding will then continue from Wednesday afternoon into Wednesday night. This includes the potential for large hail, damaging winds, and isolated tornadoes. The risk for thunderstorms will then persist into Thursday and Friday. The potential for severe storms and flooding is unclear at this time. There are then limited chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight over the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Gaede
In the hours before
Local storm report, Apr 30, 4:00 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO WHEATON 36.76N 94.06W
04/30/2019 BARRY MO FIRE DEPT/RESCUE
TORNADO WITH DEBRIS REPORTED.
&&
SRSpecial weather statement, Apr 30, 4:02 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
402 PM CDT TUE APR 30 2019
MOZ067-068-078-079-302145-
Cedar MO-Polk MO-Hickory MO-St. Clair MO-
402 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...EASTERN CEDAR...
NORTHERN POLK AND SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 445 PM CDT...
At 402 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stockton, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pomme de Terre Lake... Pomme De Terre State Park...
Stockton State Park... Stockton Lake...
Stockton... Pittsburg...
Humansville... Hermitage...
Weaubleau... Wheatland...
Preston... Cross Timbers...
Collins... Flemington...
Umber View Heights... Gerster...
Bearcreek... Quincy...
Caplinger Mills... Elkton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3806 9317 3791 9317 3789 9319 3780 9319
3758 9377 3772 9391 3807 9348
TIME...MOT...LOC 2102Z 241DEG 31KT 3772 9380
HatchLocal storm report, Apr 30, 4:08 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD 5 NE PROTEM 36.57N 92.79W
04/30/2019 TANEY MO FIRE DEPT/RESCUE
SPOTTER REPORTS FUNNEL CLOUD. POSSIBLE
DEBRIS IN THE AIR.
&&
DSALocal storm report, Apr 30, 4:16 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TORNADO THORNFIELD 36.71N 92.65W
04/30/2019 OZARK MO FIRE DEPT/RESCUE
REPORT OF A TORNADO.
&&Special weather statement, Apr 30, 5:02 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
502 PM CDT TUE APR 30 2019
MOZ058-071-302245-
Maries MO-Phelps MO-
502 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHERN
PHELPS COUNTIES UNTIL 545 PM CDT...
At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doolittle, or 8 miles west of Rolla, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Rolla... St. James...
Belle... Doolittle...
Vienna... Newburg...
Northwye... Jerome...
Vichy... Rosati...
This includes Interstate 44 between mile markers 173 and 179, and
between mile markers 184 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3827 9164 3816 9164 3815 9153 3791 9153
3785 9193 3799 9203 3801 9202 3801 9204
3804 9206 3829 9187 3829 9165
TIME...MOT...LOC 2202Z 242DEG 28KT 3797 9192
HatchLocal storm report, Apr 30, 6:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 3 SE EXETER 36.65N 93.91W
04/30/2019 BARRY MO LAW ENFORCEMENT
BRIEF TOUCHDOWN.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 13 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Bates, Vernon | 17 days |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Stone | 59 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 30, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 53 min |
| Apr 30, 1:48 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:14 PM CDT | Tornado Warning | SGF | Jasper, Newton | 46 min |
| Apr 30, 2:27 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Apr 30, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 30, 3:06 PM CDT | Tornado Warning | SGF | McDonald, Newton | 39 min |
| Apr 30, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 38 min |
| Apr 30, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Apr 30, 3:29 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 31 min |
| Apr 30, 3:42 PM CDT | Tornado Warning | SGF | Ozark | 48 min |
| Apr 30, 3:43 PM CDT | Tornado Warning | SGF | Taney | 17 min |
| Apr 30, 3:45 PM CDT | Tornado Warning | SGF | Barry, McDonald, Newton | 45 min |
| Apr 30, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 39 min |
| Apr 30, 3:57 PM CDT | Tornado Warning | SGF | Ozark | 24 min |
| Apr 30, 4:02 PM CDT | Special Weather Statement | SGF | Cedar, Hickory | 43 min |
| Apr 30, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 41 min |
| Apr 30, 4:04 PM CDT | Tornado Warning | SGF | Barry, Stone | 41 min |
| Apr 30, 4:24 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 51 min |
| Apr 30, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 18 min |
| Apr 30, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Apr 30, 4:39 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 25 min |
| Apr 30, 4:40 PM CDT | Tornado Warning | SGF | Stone, Taney | 50 min |
| Apr 30, 4:53 PM CDT | Tornado Warning | SGF | McDonald, Newton | 52 min |
| Apr 30, 5:02 PM CDT | Special Weather Statement | SGF | Maries | 43 min |
| Apr 30, 5:14 PM CDT | Tornado Warning | SGF | Barry, Stone | 46 min |
| Apr 30, 5:30 PM CDT | Tornado Warning | SGF | Newton | 30 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 5:38 PM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Apr 30, 5:46 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 6:14 PM CDT | Tornado Warning | SGF | Taney | 15 min |
| Apr 30, 6:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 29 min |
| Apr 30, 6:19 PM CDT | Tornado Warning | SGF | Barton | 14 min |
| Apr 30, 6:25 PM CDT | Tornado Warning | SGF | Douglas | 29 min |
| Apr 30, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Apr 30, 6:27 PM CDT | Tornado Warning | SGF | Douglas, Ozark, Taney | 48 min |
| Apr 30, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more | 39 min |
| Apr 30, 6:43 PM CDT | Tornado Warning | SGF | Barry | 19 min |
| Apr 30, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, McDonald, Newton | 49 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.